# SDR WWQA201603251128

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N1128M
- Make and model: Lear 60LEAR
- Aircraft serial: 60222
- Aircraft time: 5,100 hours, 3,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Lt Wing
- Part time: 5,100 hours, 3,397 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING L/E OTBD TOWARDS THE WING TIP HAD A BIRD STRIKE AT 2500 FT MSL, 12.5 NM FROM THE AIRPORT, ON A VISUAL APPROACH.  AIRSPEED WAS ABOUT 220-200 KIAS.  NO NOTICEABLE FLIGHT CONTROL PROBLEMS OR SYSTEM PROBLEMS.
